# SDR SWAA2023011329884

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 65,931 hours, 38,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT CARGO FLOOR PANEL 140BF. CRACK IS 19IN LONG; 16.5 IN FROM LEFT EDGE; 21.5 IN FROM AFT EDGE.
